# SDR 20010503CW002

- Difficulty date: March 29, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N73M
- Make and model: Gulstm GV
- Aircraft serial: 547
- Engine: Rroyce BR700710A110
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1159SCH5059
- Part serial: MX630538
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 48 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUID CONTAMINATION IN RIGHT ENGINE PUMP WAS THE LATEST MODEL AND WAS NEW AT INSTALLATION AND HAS ONLY BEEN OPERATED FOR 48.4 HOURS.  WE ARE GETTING BETTER TIME OUT OF THE OLD STYLE PUMPS.
